MathSciNet Relay Station
MathSciNet bibliographic data
MR2578868 35Q53 (35-04 35C07)
Xie, Shaolong; Wang, Lin Compacton and generalized kink wave solutions of the CH-DP equation. Appl. Math. Comput. 215 (2010), no. 11, 4028–4039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement